# SDR UPS07649596

- Difficulty date: December 4, 2006
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 434 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE, WALK AROUND FOUND SKIN DAMAGE ON SKIN SECTION 43, 5.3125" ABOVE SKIN LAP S26R 16.75" AFT OF STA 434.00.  REMOVED DAMAGED EXISTING DOUBLER REF B767 SRM 51-40-02.  CW EO B767- 5330-25673.
